Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 276, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 6:36 AM EDT for Cherokee County, Cobb County, Georgia. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 6:36 AM EDT (10:36 UTC)
- Expired
- Sep 27, 2024, 6:05 PM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cherokee County, GA, Cobb County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Noonday Creek at Shallowford River near Woodstock (NOOG1). The gauge peaked at 11.85 ft at Sep 27, 2024, 11:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02392975, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
147
WGUS42 KFFC 271036
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
636 AM EDT Fri Sep 27 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Noonday Creek at Shallowford Road near Woodstock affecting
Cherokee and Cobb Counties.
For the Etowah River Basin...including Woodstock...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
Additional information is available at weather.gov/atlanta.
&&
GAC057-067-272245-
/O.NEW.KFFC.FL.W.0276.240927T1036Z-240927T2300Z/
/NOOG1.1.ER.240927T1017Z.240927T1400Z.240927T1632Z.NO/
636 AM EDT Fri Sep 27 2024
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Noonday Creek at Shallowford Road near Woodstock.
* WHEN...From this morning to this evening.
* IMPACTS...At 12.0 feet, Minor flooding continues in the woodlands
near the creek upstream and downstream from the gage on
Shallowford Road. Portions of Noonday Creek Park and residential
backyards on Bridge Drive will be flooded with up to two feet of
water. Portions of the Cherokee Golf Center downstream will begin
to flood.
* ADDITIONAL DETAILS...
- At 5:45 AM EDT Friday the stage was 9.8 feet.
- Forecast...The river is expected to rise to a crest of 11.3
feet late this morning. However, additional rainfall is
expected through the morning which will likely cause
additional rises.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.1 feet on 03/06/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
3407 8450 3403 8450
$$
TAC1 follow-up statement
161
WGUS82 KFFC 272205
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
605 PM EDT Fri Sep 27 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Noonday Creek at Shallowford Road near Woodstock affecting
Cherokee and Cobb Counties.
GAC057-067-272315-
/O.CAN.KFFC.FL.W.0276.000000T0000Z-240927T2205Z/
/NOOG1.1.ER.240927T1017Z.240927T1500Z.240927T2042Z.NO/
605 PM EDT Fri Sep 27 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Noonday Creek at Shallowford Road near Woodstock.
* ADDITIONAL DETAILS...
- At 5:30 PM EDT Friday the stage was 9.3 feet.
- Forecast...The river is expected to fall to 5.0 feet tomorrow
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
3403 8450
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 6:12 AM EDT, 24 minutes earlier.
Area forecast discussion, Sep 27, 6:12 AM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 612 AM EDT Fri Sep 27 2024 ...New Update for Tropical Storm Helene... .UPDATE... Issued at 608 AM EDT Fri Sep 27 2024 Helene has been downgraded to a tropical storm and thus the Hurricane Warnings have been dropped for the region. Tropical Storm Warnings remain in place for all northern and central Georgia. Due to Helene taking a more easterly track, wind impacts in the Atlanta metro may be more isolated. Heavy rainfall and flash flooding remain a significant concern for all of northern and central Georgia through this morning. && .SHORT TERM... (Today through Saturday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages - Strong winds and heavy rainfall from Helene will continue in the region this morning. - Conditions will improve rapidly this afternoon as precipitation ends and winds weaken. Today: At 3 AM, Helene was moving northwards through central Georgia. The storm made landfall in the Big Bend region of Florida around 11 PM yesterday as a category 4 storm. As of the last update from the National Hurricane Center the storm was a category 1 hurricane. The storm should continue to decrease in intensity as it moves into north Georgia this morning. While the intensity may be falling, the storm remains dangerous. Additional tree and power line damage is probable as the storm moves northwards. Heavy tropical downpours will also continue to exacerbate flooding concerns. As we move into the late morning and early afternoon the rainfall and winds from Helene will gradually diminish as what remains of the system continues to rocket northwards. Guidance from the HREF favors a few lingering upslope rain showers over the north Georgia mountains this afternoon. Otherwise the rest of north and central Georgia should be rain free by early afternoon. Though the rain will have largely ended, local rivers and streams will continue to rise as runoff filters through the drainage basins. Anyone with interests that could be subject to river or stream flooding should continue to monitor the river forecasts closely. Tonight and Saturday: The remnants of Helene should be absorbed into an upper level trough over the Tennessee Valley tonight and Saturday. This should lead to increased rainfall over Tennessee and Kentucky, and some of this activity could wrap around into northern Georgia. A couple isolated showers could develop as far south as central Georgia with the diurnal heating Saturday afternoon. Any rainfall during this period should be light and scattered, with most locations receiving less than 0.10 inches of additional precipitation. Other than the minimal precipitation chances, no significant weather impacts are expected for storm clean up activities. Peak wind gusts should be in the 20 to 25 mph range Saturday afternoon and high temperatures will be in the 70s. Albright && .LONG TERM... (Saturday night through Thursday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages: - Due to excessive rainfall from Hurricane Helene river flooding will likely linger into the workweek, especially along the main stem rivers. - Dry weather and near average temperatures will prevail through the upcoming workweek. Sunday through the Workweek: Upper level troughing should hangout over the central Appalachians through early next week. This will allow a slight chance of thunderstorms to linger over the north Georgia mountains through Monday. Given the saturated soils any thunderstorms could pose a localized flooding risk. Drier air wrapping around the trough from the west should help keep the rest of Georgia dry Sunday and Monday. Ensemble guidance shifts the trough east into the Atlantic during the second half of the workweek As this occurs an upper level ridge should build in over the Southeast. Forecast confidence is high that this will result in continued dry weather through the end of the workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches or precipitation in Atlanta through next Friday). The overall strength of the upper level ridge looks modest and this should keep afternoon high temperatures near seasonal averages all week (around 80 degrees). Albright && .AVIATION... (06Z TAFS) Issued at 136 AM EDT Fri Sep 27 2024 As Hurricane Helene continues to move into central and northern Georgia conditions will remain very hazardous for aviation. Widespread IFR/LIFR conditions will continue in the region through 13Z Friday. Then conditions will gradually improve from south to north, with prevailing VFR/MVFR likely by 21Z Friday. Winds will remain hazardous in the region through 16Z Friday, with gusts in the 50 to 75 kt range possible. Winds should improve after 16Z, though gusts in the 20 to 35 kt range may linger through 00Z Saturday. //ATL Confidence...06Z Update... Moderate overall confidence in the KATL TAF. The center of Helene remains south of ATL and confidence is high that winds will continue to increase through 09Z. Moderate confidence in gusts over 50 kt at ATL between 08Z and 13Z Friday. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 62 80 64 81 / 10 10 10 10 Atlanta 63 78 64 80 / 10 20 10 10 Blairsville 58 70 59 73 / 20 50 30 40 Cartersville 63 78 62 80 / 20 30 10 10 Columbus 64 83 65 85 / 0 10 10 0 Gainesville 62 76 64 78 / 10 20 20 10 Macon 64 83 66 84 / 0 10 10 0 Rome 64 75 62 80 / 30 40 10 20 Peachtree City 62 79 62 81 / 10 20 10 10 Vidalia 66 86 67 87 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Fri Sep 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Fri Sep 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Storm Helene will continue to produce and elevated risk for flash flooding and river flooding in north Georgia through this morning. Gusty winds will also occur and may result in areas of downed trees and power lines. Please use caution if traveling and avoid crossing any flooded roadways. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms will be possible over northern Georgia between Saturday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 27, 4:56 AM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tropical Cyclone Wrightsville 32.73N 82.72W
09/27/2024 Johnson GA Emergency Mngr
Wrightsville EM Director reports at least 10
homes with damage from falling trees.
&&
snLocal storm report, Sep 27, 4:57 AM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Peachtree City GA
457 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tropical Cyclone Wrightsville 32.73N 82.72W
09/27/2024 Johnson GA Emergency Mngr
Johnson County Emergency Manager reports at
least 10 homes with damage from falling
trees.
&&
snLocal storm report, Sep 27, 6:14 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
614 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM Flash Flood 2 W La Vista 33.81N 84.37W
09/27/2024 Fulton GA Public
Social media post showing flooding and about
1ft of water inundating home in Morningside
neighborhood near and below I85 overpass.
&&Local storm report, Sep 27, 6:19 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
619 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM Flash Flood 2 NNE Atlantic Station 33.81N 84.39W
09/27/2024 Fulton GA Public
Social media post shows cars half submerged
in parking lot of Peachtree Park Apartments.
One to two feet of water estimated based on
stairs.
&&Local storm report, Sep 27, 6:28 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
628 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM Flash Flood 2 ENE Chastain Memorial 33.89N 84.36W
09/26/2024 Fulton GA Local Official
Social media Sandy Springs post showing
water over the road and pedestrian bridge on
Windsor Parkway over Nancy Creek between
Northland and Peachtree Dunwoody Rd.
&&Local storm report, Sep 27, 6:35 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
635 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Flash Flood 1 SSE Vinings 33.86N 84.46W
09/27/2024 Cobb GA Local Official
Fire fighter and inspector reports submerged
vehicles and a swift water rescue at Brandy
Station SE and Woodland Brook Dr SE in
Vinings.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.